

Draft - v.5

PSCIOC MEETING AGENDA

THURSDAY, SEPTEMBER 27th, 2018

8:30 A.M. – 4:00 P.M. PDT

WESTMARK WHITEHORSE HOTEL MEETING ROOM: CONFERENCE ROOM #4

BREAKFAST: 7:30 A.M. – 8:25 A.M. PDT – Bennett and Tagish Room

#	TIME	PSCIOC PRIORITY/	OBJECTIVE	ACTION	LEADS
π		TOPIC		ACTION	LLADS
	8:30	Welcome	Roundtable introduction of PSCIOC		PSCIOC
	a.m.		Members and Observers		Co-Chairs
1	8:35 -	Administrative	Approval of Record of Decision		Can dra
	8:50 a.m.	<u>Matters</u>	from February 22, 2018 in- person meeting, Toronto (TAB	For approval	Sandra Cascadden
			1A)		
	(15 min)				
	min)		 Acceptance of September 27th, 2018 Meeting Agenda (TAB 1B) 	For approval	
			• Treasurer's Report:	For information	Harry Turnbull,
			 PSCIOC Financial Status (TAB 1C) 		PSCIOC Treasurer
			 PSCIOC Members' 		
			contributions for 2019-2020		
2		Emerging	(TAB 1D) Digitalization and technological		Intro: Sandra
		<u>Technologies</u>	innovation are changing the nature		Cascadden
		The Changing	of the job of the CIO - (TAB 2)	For information / discussion	Presenters:
	8:50 –	Role of the CIO	Presentation by Gartner on the		Rick Howard,
	10:00		changing role of the CIO and		Research Vice
	a.m.		facilitated discussion as it		President, Gartner
	(70		pertains to digital business vs traditional IT operations from a		Stephan Vaillant,
	min)		public sector perspective. How the		Regional Vice
			role of the CIO can facilitate and		President, Public
			enable business change and transformation.		Sector, Gartner
					Dayne Jackson,
			• What is the changing role of the		Account Executive,
			CIO in different jurisdictions		Gartner



			(FPTM)?		
			 How can CIOs start evolving role 		https://www.gartner.co
			to support and enable digital		m/analyst/38671/Rick-
			business transformation?		<u>Howard</u>
	10:0	0– 10:15 a.m.	BREAK		
3	10:15–	Emerging	Sightline Innovation		Intro: Alex Benay
	11:15	Technologies	(TAB 3 reference notes, presentation	For information	
	a.m.		available at the meeting)	/ discussion	Sightline
		Artificial			Innovation:
	(60	Intelligence	Objective:		Co-Founders:
	min)		Presentation by Sightline Innovation		Wallace Trenholm
			on Artificial Intelligence:		Maithili Mavinkurve
			How can their newly developed		Jo Kennelly, VP
			platform enable integration of Al		Strategy
			into already existing infrastructure		0.1.0.09)
			How can CIOs leverage real world		https://www.sightlin
			application of AI to be more		einnovation.com/
			efficient		
			• Used cases specific to government		
			(public sector) – real tangible		
			examples i.e. City of Toronto		
			homelessness pilot program		
			Government to citizen optimization		
			How AI can be leveraged in the		
			short term		
			Al applications in Canada and		
			around the world		
			How is ethical AI being thought of to improve citizen experience		
4	11:15 –	Working Group	to improve citizen experience National CIO Sub-Committee on		Intro: Sandra
-	12:00	Report	Information Protection - (TAB 4A &		Cascadden
	12.00		4B)		oucoudon
	(45	Information	,	For discussion /	NCSIP Chair:
	, min)	Protection	Debrief of June 2018 NCSIP	feedback	Robert Samuel, NS
			meeting in Halifax		(via teleconference)
			Progress report on action items		
			(cyber security matrix)		
			 Confirm NCSIP Terms of 		
			Reference and work plan		
	12:00	-1:00 p.m.	LUNCH – Bennett and Tagish Room		
5	1:00 -	Working Group	A) Cloud Working Group		Intro: Alex Benay
	1:30	Report	,		Cloud Working
	p.m.		Results of the Cloud Benefits	For discussion /	Group Co-Chairs:
	(30	Cloud Services	Realization Survey - (TAB 5A)	feedback	Denise Gomes
	, min)				Stephen Gordon
					(via teleconference)
1					

PSCIOC PSSDC Public Sector Chief Information Public Sector Service Delivery Council PDPISP CPSSP Constell des DPT du secteur public constell des DPT du secteur public constell de la persente du secteur public PSC PSS 2018 PSS 2018 PSS 2018

	1:30 – 1:50 p.m.		 B) Microsoft Invitation Discussion on shaping invitation for Microsoft to present at the February 2019 in person meeting 	For discussion / next steps	Co-Chairs / Members
	(20 min)	-	in Ottawa (TAB 5B)		
6	1:50 – 2:10		OneGOV Vision – (TAB 6)	For discussion	Intro: Alex Benay
	p.m. (20		Objective: OneGOV Vision: PSCIOC discussion on nuts and bolts		Imraan Bashir, TBS
	min)		 Focus on how, as CIOs, the OneGOV vision could be executed Canada wide Focus on Digital ID, Digital Exchange Platform, API Store, Data Supports discussion related to Digital ID and Pan-Canadian Trust Framework (as per JC agenda) 		
		0 – 2:25 p.m.	Break		
7	2:25 – 3:45 p.m. (80 min)	<u>Jurisdictional</u> <u>Information</u> <u>Sharing</u> (Time allocated for each member is 5- 7 minutes approx.)	 Information-Sharing Roundtable TABS (7A to 7M) Jurisdictions to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing report as basis for discussion 	For information / discussion	Intro: Sandra Cascadden All members
8	3:45 – 4:00 p.m. (15	<u>Other Business:</u>	A) Follow up discussion on Freedom of Information (FOI) Requests	For discussion	Co-Chairs / ICCS Secretariat
	min)		B) PSCIOC Action Items from previous meetings (TAB 8A)	For information	
			C) PSCIOC Bring Forward Agenda (TAB 8B)	For information	
			D) Updates Reports from PSCIOC sub-committees and working	For information	



	groups:• ICT Policy Working Group (TAB 9)• IT Procurement Working Group (update in Nov. 2018)• Information Management Sub- Committee (update in Dec. 2018)E) PSCIOC EVALUATION FORM – (TAB 10)F) Next in-person meeting of the PSCIOC: February 28th, 2019, Ottawa, ONG) Upcoming PSCIOC teleconferences: • Nov. 5, 2018 at 12pm EST • Jan. 28, 2019 at 12pm EST	Please complete the evaluation form For information	
4:00	Adjournment of PSCIOC Meeting		
p.m. 6:00 p.m.	Participants to meet in the lobby of the Westmark Whitehors	se Hotel	

MINER'S DAUGHTER RESTAURANT

(103 Main Street, Whitehorse)

6:00 p.m.

A dinner reservation has been made at the Miner's Daughter **Restaurant** for 6:00 p.m. Should you wish to participate, please contact Stefania Silisteanu at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner costs are to be paid by each attendee.)